# SDR 97ZZZM724

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Chord
- Condition: Cracked
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED CRACKED AND BROKEN UPPER 'T' CHORDS OF BOTH THE LEFT AND RIGHT WINGS AT THE TRAILING EDGE BEAM AT WBL 235.2.  RIGHT WING HAD AN 2 INCH CRACK AND THE LEFT WING HAD A BROKEN FORWARD EDGE OF THE FORWARD HORIZONTAL FLANGE OF THE 'T' CHORD.  REPAIRED BY TRIMMING OUT THE DAMAGED AREAS AND SPLICING IN NEW UPPER 'T' CHORDS.  ACCOMPLISHED IAW EIAA, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR 482-57-116-2.  (M)
